# SDR SWAA103891

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 59,654 hours, 57,391 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: BCREF7631
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - ON TAKEOFF, FULL LEFT RUDDER NEEDED TO KEEP A/C ON CENTER LINE.  FOUND NOSE WHEEL WELL STEERING CABLES OUT OF RIG PER MM.  RIGGED STEERING CABLES PER MM.
